MathSciNet Relay Station
MathSciNet bibliographic data
MR340450 (49 #5205) 20J05
Bieri, Robert; Eckmann, Beno Finiteness properties of duality groups. Comment. Math. Helv. 49 (1974), 74–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement